| Catalog Number |
072225 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that until then, the 19fr channel drain could be connected to a 5mm abdominal port without any problem, but that time it could not be connected.Per follow up information received via ibc on 10oct2023, the customer confirmed that it was a fitting problem.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product had not caused the reported failure.Visual inspection of the sample noted attached the drain to the evacuator and applied negative pressure in reservoir of 10ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the solution return into the silicone bulb evacuator as intended.No fitting problems observed.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.As the reported event is unconfirmed a labeling review is not required.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that until then, the 19fr channel drain could be connected to a 5mm abdominal port without any problem, but that time it could not be connected.Per follow up information received via ibc on (b)(6) 2023, the customer confirmed that it was a fitting problem.